# SDR 2018FA0000163

- Difficulty date: May 2, 2018
- Submitted: May 24, 2018
- Operation: General aviation
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28242
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 10618336
- Part serial: 13133H6205588
- Condition: Cracked
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAXI INTO DE GATE LEFT SIDE WINDOW OVERHEAT AND WINDOW CRACKED.
